# SDR 2005UALA00343

- Difficulty date: April 14, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,784 hours, 30,562 cycles
- Engine: Ge CFM56*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 8 TRANSMISSION LEAKING, INPUT FROM THE TRANSMISSION HOUSING WHEN TRANSMISSION REMOVED TO BE REPLACED, POSSIBLE CAUSE RETAINER WASHER AND OR NUT FAILED. SUBJECT NR 8 TE FLAP TRANSMISSION (PN 65C27508-3/ PCN 152 9006) EXHIBITED EXCESSIVE LEAKING DO TO IMPROPERLY TORQUED ASSEMBLY NUTS AND BOLTS THAT ALLOWED FLUID LOSS AROUND INPUT SHAFT HOUSING AREA.  SUBJECT TRANSMISSION WAS REMOVED AND REPLACED WITH NEW SERVICEABLE UNIT AND OPS CHECKED PER MM 27-51-71.  ALL OPS CHECKED GOOD. REPLACED UNIT WAS NEWLY OVERHAULED WITH ZERO HOURS AFTER OVERHAUL.  FAILURE OF THIS UNIT WAS NOT OPERATIONAL.  FAILURE WAS DUE TO IMPROPER ASSEMBLY DURING OVERHAUL.
